Skip to content

On the Use of Matrices in Certain Population Mathematics

Leslie, P. H. (1945). On the Use of Matrices in Certain Population Mathematics. Biometrika, 33(3), 183-212.

Type
Journal article
Intellectual base
Primary research
Year
1945
Volume
33
Issue
3
Pages
183-212
DOI
10.1093/biomet/33.3.183
DOI registrant
Oxford University Press
Link
https://doi.org/10.1093/biomet/33.3.183

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:ae102a705f51 · see in the full table